# SDR CA060821004

- Difficulty date: August 8, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 27,987 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32447531917
- Part serial: A54474
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER INSTALLING THE FRESHLY OVERHAULED ENGINE IN THE NR 1 POSITION, THE ENGINE WAS STARTED TO PERFORM THE BETA RIGGING; THE PROPELLER WAS UNFEATHERED, THE POWER LEVEL MOVED UP TO THE FWD BETA STOP TO RECORD NUMBERS, ALL THE PARAMETERS STABILIZED.  THE NUMBERS WERE ABOUT TO BE RECORDED WHEN THE FCU. FAILED, ALL ENGINE PARAMETERS ACCELERATED.  THE POWER LEVER WAS PULLED BACK AND THE ENGINE KEPT ACCELERATING. THE T-HANDLE WAS USED TO SHUTDOWN THE ENGINE. NO ENGINE LIMITS WERE EXCEEDED. THE FCU WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. THE FCU WAS FRESHLY OVERHAULED AND IT HAS BEEN RETURNED TO THE OVERHAUL FACILITY FOR REPAIR.  (TC NR 20060821004)
